# SDR CALA2016121601088

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 68,950 hours, 18,305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE MESSAGE WHEN FLAPS SELECTED TO 20 STUCK 17.  ACCOMPLISHED OPERATIONAL CHECK UP FLAP SYSTEM HYDRAULICALLY AND ALT ELECTRIC SYSTEM IAW AMM-27-51-00-715-001 AND AMM-27-51-00- 715-167. BOTH SYSTEMS OPERATED NORMALLY IAW AMM WITH NO FAULTS OR MESSAGES NOTED. NO PRIOR HISTORY.
